MAUDE Adverse Event Report: LUTRONIC CORPORATION CLARITY II

LUTRONIC CORPORATION CLARITY II
Model Number 1110200210
Medical Device Problem Code Environmental Particulates (2930)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A trained cynosure lutronic field service engineer (fse) went to the treatment provider site for a device evaluation.During this time the device was subjected to full functionality testing and visual inspection with passing results.The device was found to be working to published specifications.A member of the cynosure lutronic clinical team made contact with the treatment provider and reviewed the treatment parameters used.It was reported that this was the patient's second treatment and the clinical team determined that the settings used for this treatment were within the recommended range of the quickstart guide (qsg).The icd parameters used were consistent with the updated guidelines.The treatment provider confirmed that the laser tip was maintained perpendicular to the skins surface at all times during treatment without pulse overlapping.The exact treatment date of the first treatment is unknown.This treatment utilized different icd settings that were consistent with the qsg guidelines at that time (10/20/10 ms) and was reported to be well tolerated, with no side effects reported.The clinical team requested updates on the patients healing progress, updated photos, and additional clinical details, however, despite multiple attempts these information requests went unanswered.Based on the information currently available, the cause of the reported side effects from the second treatment cannot be determined.Cryogen is applied to the treatment site during vascular treatment to precool the skin.The cryogen begins to vaporize from the surface of the skin shortly after contact.The laser fires onto the surface of the skin after a delay time.The spark/ignition events occur when residual cryogen vapors remaining on the skin surface interact with the high-energy 1064 nm laser fluence.Longer pre-cooling and delay times increase the likelihood of uneven vapor accumulation, thereby elevating the risk of ignition.This can be observed as a spark and can result in topical burn.The event is reportable per fda medical device reporting title 21 cfr part 803 since a malfunctioned occurred and would likely cause or contribute to a serious injury if the malfunction were to recur.
 
Event or Problem Description
It was reported that a patient experienced a potential laser burn after a spark occurred during laser vascular treatment with a clarity ii device.The patient experienced blistering and the small o-ring tip appears to be burnt.

Brand Name
CLARITY II
Common Device Name
CLARITY II
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
Manufacturer (Section G)
LUTRONIC CORPORATION
lutronic center
219, sowon-ro
deogyang-gu, goyang-si 10534
KS   10534
Manufacturer Contact
nirav desai
5 carlisle rd
westford, MA 01885
MDR Report Key24639285
Report Number3021199089-2026-00016
Device Sequence Number18682038
Product Code GEX
UDI-Device Identifier08809447653723
UDI-Public(01)08809447653723(11)250307
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K183566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1110200210
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale